# SDR GTIA2020051835176

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 15,752 hours, 6,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PASS DOOR ASSIST BOTTLE RIQ SVC -SERVICED R/H FWD DOOR ASSIST IAW AMM 52-10-00
